# SDR SWIA200820141

- Difficulty date: October 8, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 13,467 hours, 11,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT NR 3 INOP (FLT 6031).  RELAMPED EMERGENCY LIGHT.
